I was taking Zyprexa for 6 months and I could not lose weight, i just kept gaining weight, I changed to Saphris this week, the taste is horrible, but if it doesn't have as bad weight issues, I'm willing to deal with that
16 May 2010
I don't know of anyone who has taken Saphris. The link below has reviews but none of the reviews indicate bad weight gain.
Please join the forum. Someone there may know of someone who has/is taking Saphris.
11 Jul 2010
I was taking Zyprexa also and gained weight. I just started taken Saphris to see if it will help me without the weight gain. I will keep you posted and would like to know how it effects you also. It does have a horrible taste but I feel the same way, if I don't gain wieght it will be worth it. Hopefully I can loose the weight I gaine while on Zyprexa! cathyannbrad62
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter is on 7.5 mg Zyprexa and it seems to help with her depression. However she is showing the symptoms of weight gain and swollen face hands, ...
2 answers • 22 Dec 2009
I just started this medication and I am scared of the weight gain how may of you have gained weight with Saphris.
7 answers • 25 Jan 2011
Does sapharis always cause weight gain> it increses my appetite and make me very hungry. Does it effect other that way?
1 answer • 4 Jun 2013
I am sitting here looking at a bottle of Zyprexa 10 MG. After reading all these comments I am scared to take it. I do not want to gain ANY weight my ...
1 answer • 24 Jun 2013